# SDR UALA2009082802691

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 39,310 hours, 10,942 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE STA 1685 BETWEEN STR 34L AND 35L HAS SKIN PUNCTURE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR.  NO CRACKS NOTED AFTER DAMAGE REMOVED.
